# SDR IPXA2019012438263

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 57,867 hours, 19,050 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP RIGHT AFT FUEL PUMP INOP PRESS LIGHT ON WITH FUEL PUMP. DEFERRED RT AFT FUEL PUMP REF MEL 28-22-1 PLACARD INSTALLED DMP C/W C/B P6 6 21 PULLED N COLLARD R AFT FUEL BOOST PUMP.  **ETOPS FILED OPEN**
